<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 52, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 699—1046
The fundamental theorem of algebra and the divergence of reciprocals of primes looked at through Bergman spaces
Yunus E. Zeytuncu
MSC numbers : 32A36
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 699—705
Generalization of inequalities analogous to Hermite--Hadamard inequality via fractional integrals
Muhammad Iqbal, Muhammad Iqbal Bhatti, and Kiran Nazeer
MSC numbers : 26A15, 26A51, 26D10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 707—716
Classification on arithmetic functions and corresponding free-moment $L$-functions
Ilwoo Cho
MSC numbers : 05E15, 11G15, 11R04, 11R09, 11R47, 11R56, 46L10, 46L40, 46L53, 46L54, 47L15, 47L30, 47L55
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 717—734
An estimate of Hempel distance for bridge spheres
Ayako Ido
MSC numbers : 57M27
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 735—740
The $n$-th twisted Changhee polynomials and numbers
Seog-Hoon Rim, Jin-Woo Park, Sung-Soo Pyo, and Jongkyum Kwon
MSC numbers : 11S80, 11B68, 05A30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 741—749
New characterizations of composition operators between Bloch type spaces in the unit ball
Zhong-Shan Fang and Ze-Hua Zhou
MSC numbers : Primary 47B38, 32A18; Secondary 47B33, 32A10, 32H02
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 751—759
Some characterizations of character amenable Banach algebras
Madjid Eshaghi Gordji, Ali Jabbari, and Gwang Hui Kim
MSC numbers : Primary 46H20, 46H25; Secondary 43A20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 761—769
Parabolic Marcinkiewicz integrals associated to polynomials compound curves and extrapolation
Feng Liu and Daiqing Zhang
MSC numbers : Primary 42B20; Secondary 42B25, 42B99
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 771—788
Some fixed point theorems via common limit range property in non-Archimedean Menger probabilistic metric spaces
Hemant Kumar Nashine and Zoran Kadelburg
MSC numbers : 47H10, 54H25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 789—807
An identity between the $m$-spotty Rosenbloom-Tsfasman weight enumerators over finite commutative Frobenius rings
Mehmet \"{O}zen, Minjia Shi, and Vedat \c{S}iap
MSC numbers : 94A15, 94B20, 94B60
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 809—823
A note on the complete moment convergence for arrays of $B$-valued random variables
Yongfeng Wu and Mingzhu Song
MSC numbers : 60F15, 60F05, 60B12
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 825—836
Volume inequalities for the $L_p$-sine transform of isotropic measures
LuJun Guo and Gangsong Leng
MSC numbers : 52A20, 52A40
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 837—849
Pointwise estimates and boundedness of generalized Littlewood-Paley operators in $BMO(\mathbb{R}^n)$
Yurong Wu and Huoxiong Wu
MSC numbers : 42B20, 42B25, 42B35, 42B99
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 851—864
Expanding the applicability of secant method with applications
\'A. Alberto Magre\~n\'an and Ioannis K. Argyros
MSC numbers : 47H17, 49M15, 65H10, 65B05, 65G99, 65N30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 865—880
Fixed point theorems of weakly monotone Pre\v{s}i\'{c} type mappings in ordered cone metric spaces
Mohammad Saeed Khan, Satish Shukla, and Shin Min Kang
MSC numbers : 54H25, 47H10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 881—893
The ultimate ruin probability of a dependent delayed-claim risk model perturbed by diffusion with constant force of interest
Qingwu Gao, Erli Zhang, and Na Jin
MSC numbers : Primary 62E20; Secondary 62P05, 91B30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 895—906
Stability for a viscoelastic plate equation with $p$-Laplacian
Sun Hye Park
MSC numbers : 35L70, 35B40
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 907—914
An efficient construction of self-dual codes
Jon-Lark Kim and Yoonjin Lee
MSC numbers : Primary 94B05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 915—923
On triangles associated with a curve
Dong-Soo Kim, Dong Seo Kim, and Young Ho Kim
MSC numbers : 53A04
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 925—933
On $\phi$-pseudo almost valuation rings
Afsaneh Esmaeelnezhad and Parviz Sahandi
MSC numbers : 13A15, 13A10, 13F05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 935—946
Regularity of a degenerate parabolic equation appearing in Vecer's unified pricing of Asian options
Hongjie Dong and Seick Kim
MSC numbers : 35B65, 35K20, 91B28
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 947—953
$H$-trees, restrictions of Dowling group geometries
Eunice Mphako-Banda
MSC numbers : Primary 05B35, 05C31; Secondary 05C05, 05C07
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 955—962
Some isotropic curves and representation in complex space $\mathbb{C}^{3}$
Jinhua Qian and Young Ho Kim
MSC numbers : 53A04, 53B30, 53C40
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 963—975
Resolution of unmixed bipartite graphs
Fatemeh Mohammadi and Somayeh Moradi
MSC numbers : Primary 13D02, 03G10; Secondary 05C25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 977—986
An integral representation, some inequalities, and complete monotonicity of the Bernoulli numbers of the second kind
Feng Qi and Xiao-Jing Zhang
MSC numbers : Primary 11B68; Secondary 11B83, 26A48, 30E20, 33B99
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 987—998
Posets admitting the linearity of isometries
Jong Youn Hyun, Jeongjin Kim, and Sang-Mok Kim
MSC numbers : 94B05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 999—1006
An analogue of the Hilton-Milner theorem for weak compositions
Cheng Yeaw Ku and Kok Bin Wong
MSC numbers : 05D05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 1007—1025
A remark on quasi contact metric manifolds
JeongHyeong Park, Kouei Sekigawa, and Wonmin Shin
MSC numbers : 53C25, 53D10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 1027—1034
Hardy space of Lommel functions
Nihat Ya\u{g}mur
MSC numbers : Primary 30C45; Secondary 33C10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 3, 1035—1046

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd